# SDR FDEA202302230338

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 80,764 hours, 17,418 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION FOUND 02 EACH FASTENER   HOLES WITH CRACK INDICATION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT   BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 ON HOLE #29 AND #30 (REFERENCE   TO SNRM N00938). CRACKED 02 EACH FASTENER HOLES #29 AND #30 AT LEFT HAND WING LOWER SKIN ACCESS   DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 REPAIRED AS PER   SRM 57-20-02-2R REPAIR 4 FIGURE 201 AND EA#1-5730-T0373080 P1 TITLE: WINGS - PLATES AND   SKINS - LH WING - LOWER PANEL CRACKED AT ACCESS DOOR CUTOUT BETWEEN XORS 683.40   AND XORS 713.60 - DEVIATION TO SRM - ALI PSE 57.23.01.2. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
